# SDR ASAA2013060795011

- Difficulty date: June 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Retainer
- Part number: 65C337979
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG NR 4 LWR BLADE SEAL RETAINER HAS MULTIPLE SPOTS OF CORROSION.  ACFT GROUNDED. R & R RETAINER IAW SRM 51-40-05-0G-0, FIG 2, PAGE 5,  W .50, O .063, R .056, L 8.0, D 0.007.
